Venus Viva causes hives and raised red skin 4 days post procedure. (Photo)

Has anyone ever see a a reacrion to venus viva 4 days agtee treatment like this? I have red hives all over my face. I did the laser for a few pigmentation spors but have always had smooth skin. Im very worried about this. Ive done fraxil and c02 and have never had these reactions. Please advise

Doctor Answers 1

Venus Viva and Hives

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

RF technologies can cause much more swelling than other laser treatments.  Please speak to your physician if you are concerned.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.